cancer patient taking med for inflamation. patient has very little appitite.
Please click on the link below to read all relevant information about dexamethasone, I do not believe it increases appetite in a healthy way as it is a serious side effect which must be reported to your Dr. asap, see for yourself:
- Dexamethasone Information for Consumers
- Dexamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there a drug that is not a corticosteroid that I can use as a pre-med for prostate cancer chemo i
Posted 19 Oct 2009 • 1 answer
Posted 19 Nov 2010 • 1 answer
Adrenocot LA - Hi... my partner was given dexamethasone (Decadron) for edema of the brain following?
Posted 25 Jan 2011 • 1 answer
Posted 14 Apr 2015 • 2 answers
Posted 16 Dec 2015 • 0 answers